# SDR 05FDEA00358

- Difficulty date: March 3, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 72,693 hours, 29,731 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Computer
- Part number: HG280D4
- Part serial: 465
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 9,597 hours, 4,503 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON ROTATION THE FIRST OFFICERS ALTIMETER DESCENDED TWO THOUSAND FEET (-2000).  ALTIMETER REMAINED 2000 FT BELOW THE CAPT'S ALT AND STANDBY ALT REMAINDER OF FLIGHT.  SWITCHED CADC'S, NO CHANGE - ALT STATIC SOURCE NO CHANGE.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER IAW DC10-10 AMM 34-16-01-2.  NR 2 ALTIMETER SYSTEM OPERATIONAL CHECKS NORMAL, NO DISCREPANCIES NOTED.  PREMATURE REMOVAL/INSTALLATION, OFF MFG HG280D4, POS P2  SRL 465, TAG A03096, ON MFG HG280D80 SRL 115, TAG 590682.
